MathSciNet Relay Station
MathSciNet bibliographic data
MR789655 (87f:14027) 14K15 (11G05 14K07)
Silverman, Joseph H. Divisibility of the specialization map for families of elliptic curves. Amer. J. Math. 107 (1985), no. 3, 555–565.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement